MathSciNet Relay Station
MathSciNet bibliographic data
MR1545158 Contributed Item
Köthe, Gottfried; Die Struktur der Ringe, deren Restklassenring nach dem Radikal vollständig reduzibel ist. (German) Math. Z. 32 (1930), no. 1, 161–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement